# SDR DLM88971401

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: Lt Pylon
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION LEFT HYDRAULIC QUANTITY DROPPED TO 3 QUARTS AND PSI DROPPED TO 0.  FOUND PRESSURE LINE LEAKING ABOVE UNION AT ENGINE BRACKET, SECURED SAME.
